An interpolation theorem in toric varieties
Annales de l'Institut Fourier, Volume 58 (2008) no. 4, p. 1371-1381

In the spirit of a theorem of Wood, we give necessary and sufficient conditions for a family of germs of analytic hypersurfaces in a smooth projective toric variety X to be interpolated by an algebraic hypersurface with a fixed class in the Picard group of X.

Dans la lignée d’un théorème de Wood, on donne des conditions nécessaires et suffisantes pour qu’une famille de germes d’hypersurfaces analytiques d’une variété torique projective lisse X s’interpole par une hypersurface algébrique de classe de Picard donnée.

DOI : https://doi.org/10.5802/aif.2387
Classification:  14M25,  32B10
Keywords: Toric varieties, interpolation, trace, residues, resultants
@article{AIF_2008__58_4_1371_0,
     author = {Weimann, Martin},
     title = {An interpolation theorem in toric varieties},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {4},
     year = {2008},
     pages = {1371-1381},
     doi = {10.5802/aif.2387},
     mrnumber = {2427963},
     zbl = {pre05303678},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2008__58_4_1371_0}
}
Weimann, Martin. An interpolation theorem in toric varieties. Annales de l'Institut Fourier, Volume 58 (2008) no. 4, pp. 1371-1381. doi : 10.5802/aif.2387. http://www.numdam.org/item/AIF_2008__58_4_1371_0/

[1] Abel, N. H. Mémoire sur une propriété générale d’une classe trés étendue de fonctions trancendantes, note présentée à L’Académie des sciences à Paris le 30 Octobre 1826, Oeuvres complètes de Niels Henrik Abel, Christiania, Tome 1 (1881), pp. 145-211

[2] Andersson, M. Residue currents and ideal of holomorphic functions, Bull. Sci. math. (2004) no. 128, pp. 481-512 | Article | MR 2074610 | Zbl 1086.32005

[3] Berenstein, C. A.; Yger, A. Residue calculus and effective Nullstellensatz, in American Journal of Mathematics, Tome 121 (1999) no. 4, pp. 723-796 | Article | MR 1704477 | Zbl 0944.14002

[4] Bernstein, D. The number of roots of a system of equations, Funct. Anal. Appl., Tome 9 (1975) no. 2, pp. 183-185 | MR 435072 | Zbl 0328.32001

[5] Bloch, S.; Gieseker, D. The positivity of the Chern Classes of an ample Vector Bundle, Inventiones math., Tome 12 (1971), pp. 112-117 | Article | MR 297773 | Zbl 0212.53502

[6] Cattani, E.; Dickenstein, A. A global view of residues in the torus, Journal of Pure and Applied Algebra, Tome 117 & 118 (1997), pp. 119-144 | Article | MR 1457836 | Zbl 0899.14024

[7] Danilov, V. The geometry of toric varieties, Russian Math. Surveys, Tome 33 (1978), pp. 97-154 | Article | MR 495499 | Zbl 0425.14013

[8] Ewald, G. Combinatorial convexity and algebraic geometry, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 168 (1996) | MR 1418400 | Zbl 0869.52001

[9] Fulton, W. Introduction to toric varieties, Princeton U. Press, Princeton, NJ (1993) | MR 1234037 | Zbl 0813.14039

[10] Gelfand, I. M.; Kapranov, M. M.; Zelevinsky, A. V. Discriminants, resultants, and multidimensional determinants, Birkhauser, Boston, Mathematics: Theory & Applications (1994) | MR 1264417 | Zbl 0827.14036

[11] Griffiths, P. A. Variations on a theorem of Abel, Inventiones math., Tome 35 (1976), pp. 321-390 | Article | MR 435074 | Zbl 0339.14003

[12] Griffiths, P. A.; Harris, J. Principles of Algebraic Geometry, Wiley-Intersciences, Pure and applied mathematics (1978) | MR 507725 | Zbl 0408.14001

[13] Henkin, G.; Passare, M. Abelian differentials on singular varieties and variation on a theorem of Lie-Griffiths, Inventiones math., Tome 135 (1999), pp. 297-328 | Article | MR 1666771 | Zbl 0932.32012

[14] Khovanskii, A. Newton polyedra and the Euler-Jacobi formula, Russian Math. Surveys, Tome 33 (1978), p. 237-238 | Article | MR 526036 | Zbl 0449.14010

[15] Pedersen, P.; Sturmfels, B. Product formulas for resultants and Chow forms, Math. Z., Tome 214 (1993) no. 3, pp. 377-396 | Article | MR 1245200 | Zbl 0792.13006

[16] Shchuplev, A. Toric varieties and residues, Doctoral thesis, Stockholm University (2007)

[17] Vidras, A.; Yger, A. On some generalizations of Jacobi’s residue formula, Ann. scient. Ec. Norm. Sup, 4 ème série, Tome 34 (2001), pp. 131-157 | Numdam | Zbl 0991.32003

[18] Weimann, M. Concavity, Abel-transform and the Abel-inverse theorem in smooth complete toric varieties (arXiv ref: math.CV/0705.0247)

[19] Weimann, M. La trace en géométrie projective et torique, Thesis, Université Bordeaux (2006)

[20] Weimann, M. Trace et Calcul résiduel : une nouvelle version du théorème d’Abel-inverse et formes abéliennes, Annales de la faculté des sciences de Toulouse Sér. 6, Tome 16 (2007) no. 2, pp. 397-424 | Numdam | Zbl pre05236232

[21] Wood, J. A. A simple criterion for an analytic hypersurface to be algebraic, Duke Mathematical Journal, Tome 51 (1984) no. 1, pp. 235-237 | Article | MR 744296 | Zbl 0584.14021